English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/103630
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 49 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)
Título

Estimating the functional form for the density? Dependence from life history data

Autor Coulson, Tim; Tavecchia, Giacomo
Palabras clave Age-structure fluctuations
Time series analysis
Soay sheep
Ovis arics
North Atlantic Oscillation
Nonlinear dynamics
Fecha de publicación 2008
EditorEcological Society of America
Citación Ecology 89(6): 1661-1674 (2008)
ResumenTwo contrasting approaches to the analysis of population dynamics are currently popular: demographic approaches where the associations between demographic rates and statistics summarizing the population dynamics are identified; and time series approaches where the associations between population dynamics, population density, and environmental covariates are investigated. In this paper, we develop an approach to combine these methods and apply it to detailed data from Soay sheep (Ovis aries). We examine how density dependence and climate contribute to fluctuations in population size via age- and sex-specific demographic rates, and how fluctuations in demographic structure influence population dynamics. Density dependence contributes most, followed by climatic variation, age structure fluctuations and interactions between density and climate. We then simplify the density-dependent, stochastic, age-structured demographic model and derive a new phenomenological time series which captures the dynamics better than previously selected functions. The simple method we develop has potential to provide substantial insight into the relative contributions of population and individual-level processes to the dynamics of populations in stochastic environments. © 2008 by the Ecological Society of America.
Descripción Coulson, Tim ... et al.
Versión del editorhttp://dx.doi.org/10.1890/07-1099.1
URI http://hdl.handle.net/10261/103630
DOI10.1890/07-1099.1
Identificadoresdoi: 10.1890/07-1099.1
issn: 0012-9658
Aparece en las colecciones: (IMEDEA) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
accesoRestringido.pdf15,38 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.